Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Nadav Dym, Phillip Griffiths Assistant Research Professor

Nadav Dym
Contact Info:
Office Location:  Gross Hall
Email Address: send me a message
Web Page:  https://nadavdym.github.io./

Teaching (Fall 2020):

  • MATH 212D.05D, MULTIVARIABLE CALCULUS Synopsis
    Online ON, TuTh 10:15 AM-11:05 AM
  • MATH 212D.06D, MULTIVARIABLE CALCULUS Synopsis
    Online ON, TuTh 12:00 PM-12:50 PM
  • MATH 212D.09D, MULTIVARIABLE CALCULUS Synopsis
    Online ON, TuTh 05:15 PM-06:05 PM
  • MATH 712D.06D, MULTIVARIABLE CALCULUS Synopsis
    Online ON, TuTh 12:00 PM-12:50 PM
  • MATH 712D.09D, MULTIVARIABLE CALCULUS Synopsis
    Online ON, TuTh 05:15 PM-06:05 PM
Teaching (Spring 2021):

  • MATH 181.02, MATH EVERYWHERE Synopsis
    Online ON, TuTh 10:15 AM-11:30 AM
Education:

Ph.D.Weizmann Institute of Science (Israel)2018
Recent Publications   (More Publications)

  1. Dym, N; Sober, B; Daubechies, I, Expression of Fractals Through Neural Network Functions, Ieee Journal on Selected Areas in Information Theory, vol. 1 no. 1 (May, 2020), pp. 57-66, Institute of Electrical and Electronics Engineers (IEEE) [doi]
  2. Dym, N; Kovalsky, S, Linearly converging quasi branch and bound algorithms for global rigid registration, Proceedings of the Ieee International Conference on Computer Vision, vol. 2019-October (October, 2019), pp. 1628-1636 [doi]  [abs]
  3. Dym, N; Slutsky, R; Lipman, Y, Linear variational principle for Riemann mappings and discrete conformality., Proc Natl Acad Sci U S A, vol. 116 no. 3 (January, 2019), pp. 732-737 [doi]  [abs]
  4. Dym, N, Spatial recurrence for ergodic fractal measures, Studia Mathematica, vol. 248 no. 1 (January, 2019), pp. 1-29 [doi]  [abs]
  5. Kushinsky, Y; Maron, H; Dym, N; Lipman, Y, Sinkhorn algorithm for lifted assignment problems, Siam Journal on Imaging Sciences, vol. 12 no. 2 (January, 2019), pp. 716-735, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320